# SDR 9518489995

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- Engine: Pwa JT8D9
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE EXPERIENCED A COMPRESSOR STALL ON TAKEOFF.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE. ENGINE WAS INSPECTED, NO DISCREPANCIES NOTED.  SUSPECT STALL WAS THE RESULT OF SNOW AND SLUSH INGESTION.  ENGINE PERFORMANCE CHECKED OK.
